# SDR CA960306015

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 440
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: AN32101
- Condition: Intermittent
- Location: Gear Lever
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN)ON APPROACH DID NOT GET THREE GREEN ON LANDING GEAR EXTENSION. TOWER CONFIRMED LANDING GEAR EXTENDED ON TOWER FLY BY. LANDING GEAR LEVER WIGGLED AND SAFE GEAR INDICATION OBTAINED. AIRCRAFT LANDED SAFE LY. MAINTENANCE INVESTIGATION REVEALED LANDING GEAR LEVER SWITCH WAS INTERMITTENT. DEFECTIVE SWITCH REPLACED.
